# SDR 08FDEA03863

- Difficulty date: September 12, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 38,587 hours, 25,973 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: FXA53610690201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT SIDE BETWEEN FR 13 AND FR 13 A, ATTACH ANGLE ABOVE GALLEY SIDE FITTING HAS A CRACK.  REMOVED AND REPLACED FRAME FITTING BETWEEN FR13 AND 13A IAW SRM 51-40-00 AND 51-40-21.
